The shrinking projection methods for hemi-relatively nonexpansive mappings, variational inequalities and equilibrium problems
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 191-207
Printed January 31, 2013
Zi-Ming Wang, Mi Kwang Kang, and Yeol Je Cho
Shandong Yingcai University, Dongeui University, Gyeongsang National University
Abstract : In this paper, we introduce the shrinking projection method for hemi-relatively nonexpansive mappings to find a common solution of variational inequality problems and equilibrium problems in uniformly convex and uniformly smooth Banach spaces and prove some strong convergence theorems to the common solution by using the proposed method.
Keywords : variational inequality, equilibrium problem, hemi-relatively nonexpansive mapping, shrinking projection method
MSC numbers : 47H05, 47H09, 47J25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd